AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:Veena L. Pujari
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1)Etamaths Publishing
Abstract:In this article, we investigate the meromorphic solutions of certain non-linear difference equations using Tumura-Clunie theorem and also provide examples which satisfy our results.
Author:Veena L. Pujari
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1), pp.44-52Etamaths Publishing
Abstract:In this article, we investigate the meromorphic solutions of certain non-linear difference equations using Tumura-Clunie theorem and also provide examples which satisfy our results.
Author:Subhas S. Bhoosnurmath , Veena L. Pujari , Alexandre Timonov
Data Source:[J].International Journal of Analysis, 2013, Vol.2013Hindawi
Abstract:We study the uniqueness of meromorphic functions concerning differential polynomials sharing fixed point and obtain some significant results , which improve the results due to Lin and Yi (2004).
Author:Subhas S. Bhoosnurmath , Veena L. Pujari
Data Source:[J].Int. J. Math. Anal., Ruse, 2010, Vol.4 (41-44), pp.41-44ZBMATH
Abstract:Summary: We deal with the Borel exceptional values for $E$-valued meromorphic functions, introduce the order of multiplicity for the Borel exceptional values, and obtain a basic inequality. From this we deduce several well-known result and also obtain some new significant results...
Author:Subhas S. Bhoosnurmath , Veena L. Pujari
Data Source:[J].J. Indian Acad. Math., 2011, Vol.33 (1), pp.113-128ZBMATH
Abstract:Summary: We obtain results analogous to those by Wittich and Milloux with range in an infinite-dimensional Banach space with Schauder basis, using the concept of compact projection for vector-valued homogeneous differential polynomials.
Author:Subhas S. Bhoosnurmath , Veena L. Pujari , Anupama J. Patil
Data Source:[J].Tamkang J. Math., 2012, Vol.43 (1), pp.51-68ZBMATH
Abstract:This paper considers the uniqueness of meromorphic functions concerning differential polynomials and presents a different and very simply method to handle the uniqueness problems concerning three small entire functions. For example, the authors obtain the following theorem:\par L...

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×